# SDR UPS01435654

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN NOSE GEAR DOORS HARD TO CLOSE     CLOSED DOORS
